Post

I Need Advice 4 Months On Tysabri

It has been my fourth time in early December taking Tysabri.  I felt like I was hit by a Mack Truck.  Normally, I walk pretty good a little bit wobbly.  But each time after taking Tysabri the first week I can not walk at all and I feel absolutely awful.  Two weeks later I am back to my normal level of walking.

Any advice or has anyone else experienced this ???

Betsy
buckleybets buckleybets 46-50 5 Responses Dec 15, 2011

Your Response

Cancel

I would love to know if you are still experiencing this. I have the same reaction and always better before infusion not after. Please let me know.

I would talk to your doctor for sure. I have been on this for man years, on infusion 52 I think. Anyway I have just heard of those who have a bad time when the drug wears off. So their week before the next infusion. Sorry you are having a hard time.

Tell your neurologist IMMEDIATELY.

Just had my 6th infusion of Tysabri today. All past infusions, I feel buzzed getting it then completely wiped out for a week with ms symptoms resurfacing. Hate life during this time and am wishing to be dead. Then I slowly come out of it. I have anger issues during this time. Today was the first time I didn't get that weird feeling and it took a few hours before I got pissed off which is where I am at right now. Just want to disappear. Trying to focus on God and what He wants me to do.

I have only had two tysabri infusions. After the first infusion (for a period of 5 days) my worst symptoms were greatly reduced - then symptoms came back as bad or worse than ever. After my second infusion (for a period of 8 days) the symptoms were reduced significantly - then they came back as bad or worse than ever.